# SDR AALA20170210009

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 22,918 hours, 8,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT R2 DOOR HAS A DETACHED LENS COVER.  SECURED THE LENS COVER IAW AMM 33-51-00. OPERATIONAL CHECKED GOOD.
